# SDR 2006UALA00338

- Difficulty date: February 25, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 26,946 hours, 10,232 cycles
- Engine: Iae V2527A5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Nr 1 Gen
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO NR 1 GENERATOR FAULT AND HISTORY ON NR 2 GENERATOR.  SHOP FOUND BROKEN WIRE ON IDG CURRENT TRANSFORMER. NR 1 INTEGRATED DRIVE GENERATOR REPLACED.  INSPECTED PYLON CONNECTORS FOR ARCING.
